Wednesday, October 29, 2014
Last Tuesday, (10/21) when my ProAir went completely nutso on me (or was it my body going completely nutso on the ProAir?) I wrote down the times I used Mom's blood pressure cuff, along with the blood pressure and heart rate readings.
So the doc listened to my lungs (way more than last time) and they (the nurse) took my oxygen saturation reading twice. (I should have asked what it was.) But I have a new temporary inhaler, Advair, and two prescriptions, one for a new rescue inhaler and the other for 5 day pack of steroids. Again! I'm tired of steroids.
(Okay, so I do breathe better when I'm on them, but they make me hungry all the time. Last time I managed to avoid gaining any weight by buying those steamer bags of frozen green beans and snacked on those all day. I actually lost weight!)
And I had just gotten my ProAir and Qvar refilled on Friday (10/17). Now I have one unused Qvar and one slightly used ProAir. Wondering if he'll put me back on Qvar after I'm done with the Advair? I've read the insert on the Advair. It's meant to be temporary, long term use can lead to worsening of asthma. Eek.
And so now I'm like broke... until Friday. Sigh...
And my blood pressure readings from 10/21 just in case anyone's interested....
Took ProAir at 1:30 pm
1:40 pm BP 170/124 pulse 58
2:35 pm BP 128/90 pulse 83
3:10 pm BP 137/75 pulse 65
Now thinking of selling the turquoise teapot... but I'm not sure what I would charge for it. Any suggestions?
I wouldn't mind also selling the tree teapot. But there's one little problem with it. The lid won't come off. I used an iron oxide and I thought I had not gotten any on where the pot and lid meet. But obviously there was some meltage. Maybe next time I'll fire the lid and the pot separately. (Yes, I'm making another.) If I sold this one, it would be a cut rate price, simply because it's become a decorative doorstop now.
Tuesday, October 21, 2014
Okay, so it was like Thursday (I think) when I was driving from one card account to another. When I got to other card account, I noticed that my ProAir inhaler had been lying in the sunny spot. The ac was on in the car, and I wasn't sure if had been over heated or not.
I puffed on my inhaler. Then for about an hour, I felt terrible. My heart rate seemed off, and my breathing seemed more difficult.
Okay, so I just assumed that it got overheated, and the medication inside was damaged. I had a couple days until the prescription refilled automatically, so I just did without until then.
Well, I took my new ProAir inhaler just before leaving for work. I never made it to work. I felt terrible again. My mom has a blood pressure cuff, so I used it. Blood pressure was 170/124 and heart rate was 58.
I called my mom's nurse. She said that's a common side effect of ProAir and I should lie down for an hour after taking it so I don't faint. (So definitely no driving.) She thinks my body's reacting to it because I've gotten used to it.
I checked the paper insert and it mentions heart palpitations and fast heart beat. I called the doctor's office and made an appointment for Monday. (I don't even have my new schedule yet.) I might call the office and see if they have anything open Thursday. Nothing was open Friday.
It's just annoying, and now I don't want to use the ProAir anymore. And I just got the cutest little carrying holder for it too.
The ProAir inhaler has this 'butt' that the other inhalers shown don't. So I shipped BeaG an empty inhaler case so she could make a custom one for me. Isn't it cute?